MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC LCP ONE-THIRD TUB PL COLLAR 12 H/141; PLATE,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC LCP ONE-THIRD TUB PL COLLAR 12 H/141; PLATE,FIXATION,BONE
Model Number 241.421
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, a surgeon will be removing synthes plates and screws and a fibulink device from an unknown patient on (b)(6) 2021.The reason for the removal is painful hardware.No further information is available.This complaint involves ten(10) devices.This report is for (1) lcp one-third tub pl collar 12 h/141.This report is 1 of 10 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: h3, h4, h6- this complaint is not confirmed as no issues were identified on the complaint device that would contribute to the adverse event.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed no definitive root cause could be determined based on the provided information.There was no indication that a design or manufacturing issue contributed to the complaint.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device history review: a manufacturing record evaluation could not be performed as the lot number could not be determined from the image.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
LCP ONE-THIRD TUB PL COLLAR 12 H/141
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12331725
Report Number2939274-2021-04699
Device Sequence Number14127244
Product Code HRS
UDI-Device Identifier10886982166982
UDI-Public(01)10886982166982
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K011335
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number241.421
Device Catalogue Number241.421
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/20/2021
Supplement Date Received by Manufacturer08/26/2021
Initial Report FDA Received Date08/17/2021
Supplement Report FDA Received Date09/15/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FIBULINK® SYNDESMOSIS REPAIR KIT/SS.; UNK - SCREWS: 3.5 MM CORTEX.; UNK - SCREWS: 3.5 MM CORTEX.; UNK - SCREWS: 3.5 MM CORTEX.; UNK - SCREWS: 3.5 MM CORTEX.; UNK - SCREWS: 3.5 MM CORTEX.; UNK - SCREWS: 3.5 MM CORTEX.; UNK - SCREWS: 3.5 MM CORTEX.; UNK - SCREWS: LOCKING.; FIBULINK® SYNDESMOSIS REPAIR KIT/SS; UNK - SCREWS: 3.5 MM CORTEX; UNK - SCREWS: 3.5 MM CORTEX; UNK - SCREWS: 3.5 MM CORTEX; UNK - SCREWS: 3.5 MM CORTEX; UNK - SCREWS: 3.5 MM CORTEX; UNK - SCREWS: 3.5 MM CORTEX; UNK - SCREWS: 3.5 MM CORTEX; UNK - SCREWS: LOCKING
Outcome Attributed to Adverse Event Required Intervention;